U.S. doctors online nowAsk doctors free
A 31-year-old member asked:

Does the medication synthroid (thyroxine) cause sensitivity to the sun?

2 doctor answers4 doctors weighed in
Dr. Philip Kern
Endocrinology 44 years experience
No: No, it just replaces the hormone that your thyroid normally makes.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Diane Minich
Family Medicine 38 years experience
No: According to the pdr there is no sun sensitivity associated with synthroid (thyroxine).
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A male asked:
What medications can cause gout symptoms. I take synthroid, bupropion.
1 doctor answer2 doctors weighed in
A 60-year-old female asked:
Can i take gugulipid and Synthroid (thyroxine) medication at the same time?
1 doctor answer1 doctor weighed in
A 28-year-old male asked:
Please describe the medication: levoxyl (thyroxine)?
2 doctor answers4 doctors weighed in
Last updated Oct 23, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.